MAUDE Adverse Event Report: NORMATEC INDUSTRIES, LP HYPERICE / NORMATEC; POWERED INFLATABLE TUBE MASSAGER

NORMATEC INDUSTRIES, LP HYPERICE / NORMATEC; POWERED INFLATABLE TUBE MASSAGER
Model Number REJ6
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted customer service via email and reported that while charging the base unit (battery pack), it caught fire.The customer was not using the device when the event occured.There were no injuries, and no medical intervention was required.

Brand Name
HYPERICE / NORMATEC
Common Device Name
POWERED INFLATABLE TUBE MASSAGER
Manufacturer (Section D)
NORMATEC INDUSTRIES, LP
480 pleasant street
watertown MA 02472
Manufacturer Contact
jon howell
480 pleasant street
watertown, MA 02472
7142928954
MDR Report Key22609504
Report Number3003619590-2025-00002
Device Sequence Number13152670
Product Code IRP
UDI-Device Identifier00810050281997
UDI-Public00810050281997
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K220217
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberREJ6
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2025
Initial Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age21 YR
Patient SexMale